# SDR DALA2025041703001

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,554 hours, 28,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0914842) AFT CARGO TRANSITION PANEL AT STR 25L BTWN STA 727G-787 HAS MULTIPLE AREAS OF CORROSION. LOCATED, DRILLED AND COUNTERSINK TRANSITION PANEL REPLACEMENT FOR AFT CARGO FROM STA 727 TO STA 787 S26L IAW B737 SRM 51-40-05 AND 51-40-08,TREATED,PRIMED AND INSTALLED REPLACEMENT TRANSITION PANEL IAW B 737 SRM 51-20-01 AND B 737 SRM 51-40-02.
